MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 0.3CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: 64522-1 syringes were not returned for evaluation.Note: manufacturer contacted customer within several follow-up emails to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Manufacturer received complaint via e-mail.Consumer reported complaint for the syringes (no aspiration).Customer had purchased a box of single-use syringes about a month ago.Since then a few of the syringes malfunctioned while attempting to fill them with insulin.The customer did not report symptoms or medical attention.The product storage location is undisclosed.The test strip lot manufacturer¿s expiration date is 01/12/2023.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11028523
Report Number1000113657-2020-00907
Device Sequence Number19005406
Product Code FMF
UDI-Device Identifier00021292005863
UDI-Public(01)00021292005863
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/12/2023
Device Model NumberSYR, NPD 0.3CC 31G 100CT5/16" 8/CS
Device Lot NumberNP20007
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/24/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1